Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a generalization of the Poisson formula for the solution of the heat flow equation


Author: Arnold J. Tingley
Journal: Proc. Amer. Math. Soc. 7 (1956), 846-851
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0086248-0
MathSciNet review: 0086248
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0086248-0
Article copyright: © Copyright 1956 American Mathematical Society